# SDR W8PA960184

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834524
- Condition: Corroded
- Location: Bs 306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION UNDER INTERCOSTAL, BS 306, LBL 27, WL 208.  CORROSION REMOVAL BEYOND LIMITS.  REMOVED AND REPLACED INTERCOSTAL.  (M)
